EconPapers    
Economics at your fingertips  
 

Gantmacher-Kreĭn theorem for 2 nonnegative operators in spaces of functions

O. Y. Kushel and P. P. Zabreiko

Abstract and Applied Analysis, 2006, vol. 2006, 1-15

Abstract:

The existence of the second (according to the module) eigenvalue λ 2 of a completely continuous nonnegative operator A is proved under the conditions that A acts in the space L p ( Ω ) or C ( Ω ) and its exterior square A ∧ A is also nonnegative. For the case when the operators A and A ∧ A are indecomposable, the simplicity of the first and second eigenvalues is proved, and the interrelation between the indices of imprimitivity of A and A ∧ A is examined. For the case when A and A ∧ A are primitive, the difference (according to the module) of λ 1 and λ 2 from each other and from other eigenvalues is proved.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/048132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/048132.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:048132

DOI: 10.1155/AAA/2006/48132

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:048132